# SDR 08FDEA04643

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK AT RBL 38 HAS CORROSION 12.0 INCH FWD OF FR 43.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-21.
